# SDR DALA13014269233

- Difficulty date: March 16, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N933DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53543
- Aircraft time: 28,182 hours, 19,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN PRESSURE BULKHEAD DOOR FRAME AREA THRESHOLD, FORWARD AREA HAS CORROSION (CPCP TASK 53-125-02).  REMOVED CORROSION FOUND REMAINING MATERIAL WAS OUT OF LIMITS.  ERA 511663-14 GENERATED AND COMPLIED WITH.
